# SDR UALA2011031401203

- Difficulty date: March 12, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 72,925 hours, 21,047 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1B7486
- Part serial: 158
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LT ENG PRIMARY CONTROL MESSAGE APPEARED ON TAXI IN AND LEFT ENG SHUTDOWN.  REPLACED NR 1 ENG EEC AND NR 1 ENGINE EEC ALTERNATOR.  RAN ENGINE SEVERAL TIMES AT 5 MIN WITH NO FAULTS OR MESSAGES.
